# SDR KBMA115438

- Difficulty date: August 20, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N270SH
- Make and model: Snias AS350BA
- Aircraft serial: 1864
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214501
- Part serial: PMA8009
- Condition: Cracked
- Location: Tail Rotor
- Part time: 925 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR P/C LINK HAS CRACKED BUSHINGS.  REPLACED WITH REPAIRED P/C LINK.
